MAUDE Adverse Event Report: ACON LABORATORIES, INC. FLOWLEX; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM

ACON LABORATORIES, INC. FLOWLEX; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Model Number L031118B5
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Had to take unpaid time off; false positive test results.At home test came back positive but pcr test came back negative.Fda safety report id# (b)(4).

Brand Name
FLOWLEX
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Manufacturer (Section D)
ACON LABORATORIES, INC.
MDR Report Key13358198
Report NumberMW5106958
Device Sequence Number16707173
Product Code QKP
UDI-Device Identifier00682607660261
UDI-Public01006826076602611722121510COV112
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberL031118B5
Device Catalogue NumberL031118B5
Device Lot NumberCOV1120161
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale